Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the out-of-sample importance of skewness and asymmetric dependence for asset allocation

Patton, Andrew J. (2004) On the out-of-sample importance of skewness and asymmetric dependence for asset allocation. Journal of Financial Econometrics, 2 (1). pp. 130-168. ISSN 1479-8409

Full text not available from this repository.
Identification Number: 10.1093/jjfinec/nbh006
Item Type: Article
Official URL: http://jfec.oxfordjournals.org/
Additional Information: © 2004 Oxford University Press
Subjects: H Social Sciences > HG Finance
Sets: Departments > Accounting and Finance
Date Deposited: 25 Sep 2008 15:15
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16610

Actions (login required)

View Item View Item